On the canonical stratification of complex analytical functions

Bruce, Bill (1980) On the canonical stratification of complex analytical functions. Bulletin of the London Mathematical Society, 12 (2). pp. 111-114. ISSN 0024-6093 DOI https://doi.org/10.1112/blms/12.2.111

Item not available from this archive.
Item Type: Article
Subjects: Q Science > QA Mathematics
Date Deposited: 05 Jan 2011 15:47
URI: http://repository.edgehill.ac.uk/id/eprint/2135

Archive staff only

Item control page Item control page